# SDR EISA98228

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Missing
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK CPCP CARD 53-113-01, A 5 INCH SECTION OF STRINGER 30 WAS MISSING FROM FLOOR AFT CARGO PIT BS 1175.  REMOVED DAMAGED STRINGER AND FABRICATED NEW STRINGER PER SRM 53-10-3.  (M)
